MathSciNet Relay Station
MathSciNet bibliographic data
MR2415042 (2009k:46051) 46E30 (41A60 41A65 44A60 47A57)
Bakan, Andrew G. Representation of measures with polynomial denseness in $L\sb p(\Bbb R,d\mu)$, $0<p<\infty$, and its application to determinate moment problems. Proc. Amer. Math. Soc. 136 (2008), no. 10, 3579–3589.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement